Open Access
2014 Quadratic Fourier Transforms
L. P. Castro, M. R. Haque, M. M. Murshed, S. Saitoh, N. M. Tuan
Ann. Funct. Anal. 5(1): 10-23 (2014). DOI: 10.15352/afa/1391614564


In this paper we shall examine the quadratic Fourier transform which is introduced by the generalized quadratic function for one order parameter in the ordinary Fourier transform. This will be done by analyzing corresponding six subcases of the quadratic Fourier transform within a reproducing kernel Hilbert spaces framework.


Download Citation

L. P. Castro. M. R. Haque. M. M. Murshed. S. Saitoh. N. M. Tuan. "Quadratic Fourier Transforms." Ann. Funct. Anal. 5 (1) 10 - 23, 2014.


Published: 2014
First available in Project Euclid: 5 February 2014

zbMATH: 1278.42005
MathSciNet: MR3119107
Digital Object Identifier: 10.15352/afa/1391614564

Primary: 42A38
Secondary: 30C40 , ‎32A36‎ , 46E22

Keywords: analytic extension formula , Bergman--Selberg space , Fourier transform , quadratic Fourier transform , reproducing kernel

Rights: Copyright © 2014 Tusi Mathematical Research Group

Vol.5 • No. 1 • 2014
Back to Top